MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM; MESH, SURGICAL
Catalog Number 2540002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Seroma (2069); Hernia (2240); Post Operative Wound Infection (2446); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with 1st strattice and 2nd strattice firm on (b)(6) 2023.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same event and the same patient reported under patient identifier (b)(6) (emdr- (b)(4) ).This emdr is being submitted for the 2nd strattice firm.
 
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on (b)(6) 2025, pmqa received notification from legal that the plaintiff profile form was received associated with this event.This record captures the first listed strattice device lot sp200471-041.As per the ppf form, the patient underwent an ¿incisional hernia¿ surgery and was implanted with strattice devices lots ¿sp200471-041,¿ ¿sp200503-106,¿ and ¿sp200531-007¿ on (b)(6) 2023.The patient underwent a ¿repair of recurrent defect due to non-adherence of prior mesh, removal of old stretched mesh¿ on (b)(6) 2024 and replaced with a non-abbvie device, ¿bard phasix st - ref: (b)(4).The form lists the conditions that were treated were ¿long infection, abscess, extensive hospitalization, seroma, pain¿ between (b)(6) 2023 and (b)(6) 2025.The patient was then treated for ¿mrsa infection¿ between (b)(6) 2023 and (b)(6) 2023.The patient received treatment for ¿infection, pain, fever, abdominal wall fluid collection¿ between (b)(6) 2023 and (b)(6) 2023.The patient received ¿pain management¿ from 2024-2025.The ppf form also indicates that the patient was implanted with a non-abbvie device, ¿bard phasix st - ref: (b)(4),¿ on (b)(6) 2024.The form does not indicate whether this device was removed or revised.The plaintiff also sought treatment for ¿edema, numbness, pain in left leg; informed it was nerve damage¿ in (b)(6) 2025.The plaintiff also received evaluation of ¿swelling, numbness, pain in left leg; informed it was not a vascula issue¿ in (b)(6) 2025.The plaintiff had a ¿nerve conduction test indicates signs of nerve damage involved in areas of scar tissue and fibrosis around the surgical site¿ between (b)(6) 2025 and (b)(6) 2025.The plaintiff was also seen for ¿pain, referrals¿ from 2023 to 2025.As reported in the initial: limited information was reported through a legal event that a patient was implanted with 1st strattice and 2nd strattice firm on (b)(6) 2023.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This emdr is being submitted for the 2nd strattice firm.
 
Additional Manufacturer Narrative
A review of the device history record for strattice lot sp200503 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.Additional and/or corrected data: a2, b2, b3, b5, b7, d4, d6b, h4, h6.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key22903559
Report Number1000306051-2025-00080
Device Sequence Number7911357
Product Code FTM
UDI-Device Identifier00818410010416
UDI-Public(01)00818410010416(10)SP200503(11)230306(17)250131
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number2540002
Device Lot NumberSP200503
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale